# SDR 98ZZZM13

- Difficulty date: September 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N615AW
- Make and model: Bag BAE146300A
- Aircraft serial: E3141
- System (JASC): 7110 · Engine Cowling System
- Part: Rivet
- Condition: Sheared
- Location: Nr 2 Eng Cowl
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE RIVET SHEARED AT LORD MOUNT BRACKET.  INSTALLED BOLTS AT POSITIONS B, C, D.  REF BAE RIC HC545H9009 AND BAE FAX PJN/1196R-92, NR 2 PYLON.  (M)
